Two-valued measure is a Dirac measure

Let $(X,\mathfrak B)$ be a measurable space such that $\{x\}\in \mathfrak B$ for all $x\in X$, and let $\mu$ be a positive measure on this space such that
$$
\mu(B) \in\{0,1\} \quad\text{for all }B\in \mathfrak B.
$$
What are the mildest conditions on $(X,\mathfrak B)$ that imply that $\mu =\delta_x$ for some $x\in X$?

It is known to hold for $\Bbb R$ with a Borel $\sigma$-algebra, and I believe it fairly easy extends to $\Bbb R^n$. I wonder, though, whether it holds at least for locally compact Polish spaces, or perhaps for more general case. I am also interested in examples of spaces where such statement does not hold.

Solutions Collecting From Web of "Two-valued measure is a Dirac measure"

An easy example where it does not hold is an uncountable set endowed with the countable-cocountable $\sigma$-algebra. If one let’s $\mu(B)=1$ if $B$ has countable complement and $\mu(B)=0$ otherwise, one gets an example where the measure is not a Dirac measure.

On a countably generated space, every $0-1$-valued measure is on an atom of the $\sigma$-algebra and hence a Dirac-measure. This is shown in Borel Spaces by Rao and Rao, on page 14. The basic idea is to take a countable sequence $C_1,C_2,\ldots$ of generators and define $D_n=C_n$ if $\mu(C_n)=1$ and $D_n=C_n^c$ otherwise. Then $D=\bigcap_n D_n$ is an atom of the $\sigma$-algebra such that $\mu(D)=1$. If $x\in D$, we have $\delta_x=\mu$.

In particular, the result holds for all Polish spaces.

A nice case to consider:

Let $X$ be a completely regular topological space. The zero sets in $X$ are sets of the form $\{x \in X : f(x)=0\}$ where $f : X \to \mathbb R$ is continuous. The sigma-algebra $\mathcal B$ of Baire sets in $X$ is the sigma-algebra generated by the zero sets. Alternatively, $\mathcal B$ is the smallest sigma-algebra on $X$ such that every continuous real-valued function is $\mathcal B$-measurable.

The condition:

every (countably-additive) $\{0,1\}$-valued measure on $\mathcal B$ is a Dirac measure

is equivalent to the condition that $X$ is real-compact.

References:
Gillman & Jerison, Rings of Continuous Funtions.
W. Moran, “Measures and mappings on topological spaces.” Proc. London Math. Soc.
19 (1969) 493-508.